Physically and mentally not very active. Suggest a solution - Online Doctor Chats
It seems that you have moved out of chat
Please login again to chat with a doctor
I am Dr
How can I help you today?
I posted a question an hr back in this site.
Later I noticed the online chat option
Hello, In the last one year, I am not feeling very active physically as well as mentally. Particulary, my mental activeness has come down and I feel too low sometimes. Until last year, I was always a winner and successfull person. People quote my name for an example, be it smartness, talent, activeness, the way I handle the situation and so on. The past time has been very disturbing and Im not very confident about myself. What I observe in myself is, I am losing memory power and concentration is not like before. Even my communication is not as fluent and clear as before. I dont know what is wrong with me and I need to address this before things gets worsen. I dont know whom should I approach. Please help.
the above is what i posted
How do I test that?
You can get it tested in blood test
Do you have any other symptoms?
Like any recurrent throat infection?
Will that tablet really help to balance out the vitamin needs?
If vit b12 is deficient
Then it needs to be taken in much higher doses
Yes, in the last one year, I have been to doctor 3 times fo throat infection
In fact revital may mask the deficiency.
Sometimes recurrent sore throats affect intellect
You may also want to adapt lifestyle changes to improve immunity
Like exercise 20 min a day---can be gym, walk, yoga, cycling etc
Diet should include fruits and vegetables upto 5 times a day, hygienic food and pure drinking water
But doctor, I have been very health conscious person all along
i see this change only in the last one year
What do you think may be causing it?
my right foot thumb finger got discolored
around one year back.. i didnt worry too much on it.. but nail started getting brittle
What colour is the discolouration?
then i approached doctor.. he prescribed me tablets for fungus infection and vitamin deficiency
Did you take oral antifungals?
What does it mean exactly ?
yes. tablets for antifungal and also for vitamins
How long did you take them?
anti fungal one per week on sundays for the last 2 months
vitamin tablets daily once
Actually some medicines including antibiotics and antifungals depress immunity
I usually do not prescribe antifungals unless it is an emergency
I think that you will need to take pure drinking water
It will help you the most in the long run
yes. I am not driking much water.. i hardly take around 5 glasses of water
Since drinking water is contaminated
Thus pure drinking water is recommended
I do ensure that always..
Apart from this you can take Ayurvedic preparations to improve immunity when sick
Like Chyawanprash or XXXXXXX drops from XXXXXXX XXXXXXX Ayurveda
the issue with memory focus and concentration has really put a lot of pressure in my work
I really need to back to my old style
I think meditation and yoga should help you get the focusing power back
Personally, I am not a person who love Yoga
I love physical workouts rather
but workouts do not work on focusing power
but, I might need to change my style perhaps
Yes. I understand
Can i get this in pharmacy without prescription ?
Yes you should
OK. Dosage ?
One tablet a day for 3 months
Ok. I will give a try to this tablet for sure
Also try to adapt to your new self
Some medicines cause changes
that need adaptation
It should not affect your work
Actually, my performance at work is much better than before
that is good
but the efforts I put in is too much to cope up with the changes in my mental activity
Try to take the tasks that are more interesting
For ex - for the same work i am spending double the time / or taking more pressure - than before
which is making me more stressful
and feel exhausted
Taking a task as it comes
This should help
Avoid multi tasking
Do you have a question here?
Alright Doctor. Thanks a lot for your time and inputs. It definetely helps
You will be ok
Thanks for consulting me
Any other question?
No. Thanks again
I appreciate this service
Related questions you may be interested in
Recent questions on
People also viewed
- Is generalized slowing of mental and physical activity a side effect of topiramate?
- Sudden withdrawal of sertraline
- Physical mental effects sodomy
- Smokey vision and halo
- Chronic stress and cortisol
- Feeling physically and mentally week after doing hand practice suggestions
- Hypngogic hallucinations in 5 year old
- Drugs that enhance gaba
- Hallucinating from jet lag
- Mental illness causes physical illness
- Mental physical recovery brain surgery
- What is halox ointment
- Halo in peripheral vision
- Citalopram hbr 20 mg/day
- Fluticasone ocular side effects